Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/heart-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Does anyone take Osteo Bi-flex with high blood pressure meds? Are they safe?
    avatar
    An_242558 posted:
    I purchased Osteo Bi-flex today. I want to start taking them, because of joint pain. I figure I am getting old and it would help my joints. Can anyone tell me, can this affect my meds I am on now? I take htz 25mg and fosinopril 40mg.
     
    avatar
    BillH99 responded:
    Is there any precautions on the Bi-flex about taking it if you have high BP?

    Your pharmacist is the best one to ask about this.
     
    avatar
    Haylen_WebMD_Staff responded:
    Here is a link that can give you drugs and medication information including side effects. Please do make sure your doctor is aware of all medication you take - prescription and non-prescription.

    Drugs & Medication Guide

    Haylen
     
    avatar
    Linda100054787 replied to Haylen_WebMD_Staff's response:
    Is there any HBP medication that does not cause weight gain and/or hair loss? None of the "reported" side effects mention hair loss (head, eyebrows & eye lashes), however, there are tons of HBP users who are suffering hair loss due to HBP meds, weight gain also--especially with beta-blockers. I keep creeping up in weight, scalp hair is thinning, and my eyebrows are practically nonexistant. I've had to try about thirteen different HBP meds but have unacceptable side effects. I am now on Carvedilol (beta-blocker) and still gaining weight and now scalp hair and brow thinning. I feel like just not taking any HBP meds at all!


    Helpful Tips

    Tool to track your blood pressure
    Hi, I have a friend who has high blood pressure as does pretty much his whole family. His doctor asks them to regularly take their bp and ... More
    Was this Helpful?
    50 of 67 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center